Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hairloss, male pattern baldness. Started using Komark shampoo. Right treatment?

hi,i m a 21 and 2years ago i used anti dandruf cream.that time onwards my hair won t stop falling and it becomes thin but now it looks like male pattern baldness but no family member is i was starting to use komark shampoo starting from the past two weeks .is aright way to regrow my hair and to make strong?does the shampoo has side effects? or do you have any suggestion?
Asked On : Mon, 18 Mar 2013
Answers:  2 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Jun 2015
Hello dear,

Androgenetic alopecia is also known as Male pattern baldness, it usually follows a pattern of receding hairline & is related to genetic makeup and male sex hormones.

Management includes:
1. Minoxidil preparation to be applied directly to the scalp to stimulate the hair follicles.
2. Finasteride preparations that interferes with the production of male hormone linked to baldness.
But these medications have to be used regularly under the guidance of a hair loss tends to return on stoppage of these medications.

Those cases which do not respond to medical therapy, are managed by hair transplantation. will be better to consult a Dermatologist & start treatment.
Wishing you a Good Health.
Thanks & take care.
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Rahul Kumar's  Response
Thanks for the query.
Application of komark shampoo wont give you great benefit
Vitamins are required for normal growth of hair. Specially vit B 12 that is cobalamine is very important.
1.You can take cobalamine tablet. one tablet daily.
2. please apply minoxidil 5 % solution twice daily.
This will improve your hair and also there will be regrowth.
Only thing is that it will take some time to show its effect.
Thank you
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor